# SDR AALA20011037

- Difficulty date: May 16, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, R1 DOOR EMERGENCY EXIT EXTERIOR LIGHT ASSEMBLY INOPERATIVE.  UNABLE TO ACCESS LIGHT ASSEMBLY WITHOUT REMOVING GALLEY.  AWAITING MAINTENANCE SCHEDULING.  (M)
